# SDR HEEA109200

- Difficulty date: May 11, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 528 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 9255204112041
- Part serial: NA
- Condition: Inoperative
- Location: Fire Warning
- Part time: 529 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO LANDING, 9 MILES FROM HMA, NR 2 FIRE LIGHT CAME ON FOR ABOUT 3 SECONDS THEN WENT OFF.  TWO MILES FROM LANDING, IT CAME ON AGAIN, THEN WENT OFF AFTER ABOUT 3 SECONDS.  LANDED WITH NO PROBLEMS.  REPAIRED WIRES IN HARNESS.
